The Evaluation of the Lebesque Function of Fourier-Jacobi Double Series
Mathematica balkanica, Tome 2 (1988) no. 2, p. 208
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a11,
author = {V. A. Abilov. S. P. Pkhasy},
title = {The {Evaluation} of the {Lebesque} {Function} of {Fourier-Jacobi} {Double} {Series}},
journal = {Mathematica balkanica},
pages = {208},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a11/}
}
V. A. Abilov. S. P. Pkhasy. The Evaluation of the Lebesque Function of Fourier-Jacobi Double Series. Mathematica balkanica, Tome 2 (1988) no. 2, p. 208. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a11/